# SDR BSY2008F00014

- Difficulty date: September 17, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N62500
- Make and model: Beech 58
- Aircraft serial: TH1347
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 9581001723
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN AND THE CIRCUIT BREAKER POPPED, PILOT THEN HAND CRANKED GEAR DOWN WITH DIFFICULTY.  MAINT FOUND GEAR BOX HAD A LOT OF FRICTION INSIDE GEAR BOX.  REMOVED AND REPLACED GEAR BOX AND MOTOR.  OPS CHECKS GOOD.  (K)
